# SDR YENA2022031500202

- Difficulty date: January 23, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 073
- Aircraft time: 38,185 hours, 24,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, W/O 1094103 NR 00002  CORROSION ON SHEAR CLIP BTW STGR 29RH STGR 28RH OVER FR75 AT AFT CARGO COMPARTMENT; CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-75-16 REMOVED AND REPLACED SHEAR CLIP IAW SRM 51-41-02 REFERENCE TECHOPSMX NR 00103 FOR WORK ACCOMPLISHED TECH 201635713  RII 200002656
